Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 142, Number 7
HTML articles powered by AMS MathViewer

Central units of integral group rings
Eric Jespers, Gabriela Olteanu, Ángel del Río and Inneke Van Gelder PDF
Proc. Amer. Math. Soc. 142 (2014), 2193-2209
On the Witt vector Frobenius
Christopher Davis and Kiran S. Kedlaya PDF
Proc. Amer. Math. Soc. 142 (2014), 2211-2226
$F$-pure thresholds of binomial hypersurfaces
Daniel J. Hernández PDF
Proc. Amer. Math. Soc. 142 (2014), 2227-2242
Configuration spaces and $\Theta _n$
David Ayala and Richard Hepworth PDF
Proc. Amer. Math. Soc. 142 (2014), 2243-2254
Effective non-vanishing of asymptotic adjoint syzygies
Xin Zhou PDF
Proc. Amer. Math. Soc. 142 (2014), 2255-2264
The mock modular data of a family of superalgebras
Claudia Alfes and Thomas Creutzig PDF
Proc. Amer. Math. Soc. 142 (2014), 2265-2280
$p$-groups have unbounded realization multiplicity
Jen Berg and Andrew Schultz PDF
Proc. Amer. Math. Soc. 142 (2014), 2281-2290
Combinatorics of Casselman-Shalika formula in type $A$
Kyu-Hwan Lee, Philip Lombardo and Ben Salisbury PDF
Proc. Amer. Math. Soc. 142 (2014), 2291-2301
Fan type condition and characterization of Hamiltonian graphs
Kewen Chao, Chunwei Song and Ping Zhang PDF
Proc. Amer. Math. Soc. 142 (2014), 2303-2311
$GL_{2}(O_K)$-invariant lattices in the space of binary cubic forms with coefficients in the number field $K$
Charles A. Osborne PDF
Proc. Amer. Math. Soc. 142 (2014), 2313-2325
Bounding patterns for the cohomology of vector bundles
Markus Brodmann, Andri Cathomen and Bernhard Keller PDF
Proc. Amer. Math. Soc. 142 (2014), 2327-2336
Linear recurrence sequences satisfying congruence conditions
Gregory T. Minton PDF
Proc. Amer. Math. Soc. 142 (2014), 2337-2352
A formula relating inflections, bitangencies and the Milnor number of a plane curve
Fabio Scalco Dias, Raúl Oset Sinha and Maria Aparecida Soares Ruas PDF
Proc. Amer. Math. Soc. 142 (2014), 2353-2368
Integral representations of cyclic groups acting on relative holomorphic differentials of deformations of curves with automorphisms
Sotiris Karanikolopoulos and Aristides Kontogeorgis PDF
Proc. Amer. Math. Soc. 142 (2014), 2369-2383
Maximization of the second conformal eigenvalue of spheres
Romain Petrides PDF
Proc. Amer. Math. Soc. 142 (2014), 2385-2394
Relations between geometric convexity, doubling measures and property $\Gamma$
Luis A. Caffarelli and Michael G. Crandall PDF
Proc. Amer. Math. Soc. 142 (2014), 2395-2406
Breaking waves for the periodic two-component Camassa-Holm system
Fei Guo PDF
Proc. Amer. Math. Soc. 142 (2014), 2407-2415
Log-concavity of the Duistermaat-Heckman measure for semifree Hamiltonian $S^1$-actions
Yunhyung Cho PDF
Proc. Amer. Math. Soc. 142 (2014), 2417-2428
The structure and spectrum of Heisenberg odometers
Samuel Lightwood, Ayşe Şahi̇n and Ilie Ugarcovici PDF
Proc. Amer. Math. Soc. 142 (2014), 2429-2443
A class of nonlinear delay evolution equations with nonlocal initial conditions
Monica-Dana Burlică and Daniela Roşu PDF
Proc. Amer. Math. Soc. 142 (2014), 2445-2458
The linear isometry group of the Gurarij space is universal
Itaï Ben Yaacov PDF
Proc. Amer. Math. Soc. 142 (2014), 2459-2467
On the Cauchy problem for the Hartree type equation in the Wiener algebra
Rémi Carles and Lounès Mouzaoui PDF
Proc. Amer. Math. Soc. 142 (2014), 2469-2482
Products of Toeplitz operators on the Fock space
Hong Rae Cho, Jong-Do Park and Kehe Zhu PDF
Proc. Amer. Math. Soc. 142 (2014), 2483-2489
Spectra of the translations and Wiener-Hopf operators on $L_\omega ^2({\mathbb R}^+)$
Violeta Petkova PDF
Proc. Amer. Math. Soc. 142 (2014), 2491-2505
Interpolation of multilinear operators acting between quasi-Banach spaces
L. Grafakos, M. Mastyło and R. Szwedek PDF
Proc. Amer. Math. Soc. 142 (2014), 2507-2516
Asymmetric $L_p$-difference bodies
Weidong Wang and Tongyi Ma PDF
Proc. Amer. Math. Soc. 142 (2014), 2517-2527
Riemannian submersions need not preserve positive Ricci curvature
Curtis Pro and Frederick Wilhelm PDF
Proc. Amer. Math. Soc. 142 (2014), 2529-2535
Edge rings satisfying Serre’s condition $(R_{1})$
Takayuki Hibi and Lukas Katthän PDF
Proc. Amer. Math. Soc. 142 (2014), 2537-2541
A tale of two arc lengths: Metric notions for curves in surfaces in equiaffine space
Jeanne N. Clelland, Edward Estrada, Molly May, Jonah Miller, Sean Peneyra and Michael Schmidt PDF
Proc. Amer. Math. Soc. 142 (2014), 2543-2558
Burghelea-Haller analytic torsion of $\mathbb {Z}_{2}$-graded elliptic complexes
Guangxiang Su PDF
Proc. Amer. Math. Soc. 142 (2014), 2559-2568